# SDR ASAA2015060312033

- Difficulty date: June 3, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 69,124 hours, 45,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock
- Condition: Broken
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PALLET LOCK BROKEN , NR 1 POSITION FAR RT INBD SIDE, FWD.  ACFT GROUNDED. REMOVED DAMAGED TRACK MATERIAL IN POSITION NR 1, REF SRM 53-00-52, REPAIR OPTION NR 1. DRILLED FASTENER HOLES ON NEW SEAT TRACK EXTRUSION PIECE REF SRM 53-00-52.  REPAIR OPTION NR 1.  ALODINED, PRIMED AND PAINTED SEAT TRACK EXTRUSION PIECE AND ASSOCIATED RADIOUS FILLER PIECE AS WELL AS EXISTING SEAT TRACK REF SRM 53-00-52, REPAIR OPTION NR 1 AND EA 400-53EA-15189.  COMPLETED INSTALLATION OF SEAT TRACK EXTRUSION IN CARGO POSITION NR 1, REF SRM 53-0-52, REPAIR OPTION NR 1.
